# SDR UIEA201812312954

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,826 hours, 20,090 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ISOL VALVE SELECTED APU FAULTS AND SHUTS DOWN( PERFORMED ECU BITE CHK PER FIM 49-11 FAULT TREE 958 CHECKED APU WITH AND WITHOUT ENGINES RUNNING PER AMM 49-11-00 AND AMM 72-00-00 NO FAULTS NOTED APU OPS CKS NORMAL  )
